Vesties’ Village

Notifications
Clear all

Vertigo for 4 months…

Page 2 / 3

Mishelle
(@sglerup)
Active Member
Joined: 7 months ago
Posts: 9
 

@annasegreto 

I received my Moderna booster one week ago. I was reluctant to get it because I had vertigo, tinnitus, head pressure and ear fullness from April to August after my second shot. Those four months were awful as I'm sure most here will understand. I still have the tinnitus pretty bad but everything else cleared up. The reason I decided to get the booster is because we recently had a huge outbreak of covid at the school where I work and several fully vaccinated people tested positive. They had received their second shots the same time as me and no one had gotten a booster yet. Anyway, so far so good. My arm was only slightly sore the next day, the same as my initial reaction to the first two shots. The vertigo and other symptoms started about a week and a half after my second dose so I'm somewhat anxious that it could happen again. Trying to stay positive and hope for the best, though!


ReplyQuote
Covid-19 Vaccine side effects
(@judes)
Active Member
Joined: 3 months ago
Posts: 56
 

Stay steady! I'm crossing my fingers for you....


ReplyQuote
Lee H
(@eileenwh)
Active Member
Joined: 5 months ago
Posts: 35
 

@sglerup Did you take anything to prepare for your booster? Antihistamines or anything?


ReplyQuote
Mishelle
(@sglerup)
Active Member
Joined: 7 months ago
Posts: 9
 

@eileenwh Just the things I take on a daily basis...zyrtec, turmeric, multivitamin, & fish oil. I did drink a lot of water and liquid i.v. before and after the shot. I had done that with my first two doses and had no immediate side effects.  Moving my arm a lot throughout the evening may have kept it from being sore. I'm nine days out from the booster and not having any issues with vertigo, head pressure, or ear fullness like before. Tinnitus is still going strong but most of the time I can block it out. I feel very fortunate! 

 


Lee H liked
ReplyQuote
Lee H
(@eileenwh)
Active Member
Joined: 5 months ago
Posts: 35
 

@sglerup Thanks for the reply. Were you on zyrtec before the second shot as well? 


ReplyQuote
Mishelle
(@sglerup)
Active Member
Joined: 7 months ago
Posts: 9
 

@eileenwh You're welcome. No, I started taking zyrtec after the second shot when the dizziness started. Someone on this forum mentioned zyrtec, flonase, and famotidine as a possible treatment. I took all 3 for a couple months. I was unsure about taking the famotidine long-term so I stopped it and tried to eat a low histamine diet. The flonase seemed to help the most when I would feel the vertigo coming on and eventually I was able to use it only as needed. My episodes became less frequent until thankfully they finally stopped. The only reason I'm still taking zyrtec is because I haven't run out yet. 🙂


Lee H liked
ReplyQuote
Susan
(@suzellefourie)
New Member
Joined: 2 months ago
Posts: 2
 

@elliefryer Hi. I had my first pfizer shot sunday 28th Nov. Got up on monday,felt real tired,brain foggy. At 10 at work the dizzyness started. Feel like fainting,heavy head as if Iam pulled down. Been to 2 drs they all say it will pass and none are looking into my symptoms. When they hear I had the jab they pull up their sholders and say it will pass. Was on sick leave for  4 days. Moovement makes it worse. Did anybody's dr advise against taking the second shot? Because it looks like this doesn't go away. I am a goldsmith and finds it really difficult to work. I didnt want to take the shot but had to because of the mandates. I can loose my job. But now I cannot function properly to do my job. Out of desperarion I started to take  Voltaren (ant inflammatory drug, with diclophenac). It does help with the symptoms but it does not go away. Did anybody's symptoms go away eventually?


ReplyQuote
Maryann
(@maryann1958888)
New Member
Joined: 2 months ago
Posts: 1
 

8 months later Covid vaccines causing severe dizziness had a booster it’s even getting worse than before I feel I’ll never be the same again. Others I know are having same problem. Also dry eyes, mouth etc from vaccine too. This is very upsetting 


ReplyQuote
anna
 anna
(@annasegreto)
Active Member
Joined: 10 months ago
Posts: 29
 

@sglerup How are you doing now? Have you had any reactions to the booster so far? 


ReplyQuote
Chomer86
(@chomer86)
Active Member
Joined: 3 months ago
Posts: 7
 

Ive had vertigo every day since April. Had 1AZ in Feb. I have gotten no better in fact this week I feel worse. I keep getting A heaviness in my head and legs and out of no where keep feeling like I’m being pulled downwards by a magnet. It feels horrendous, I am so so scared. I’m awaiting referrals, which are taking forever. Ct scan 2 months ago came back clear. I haven’t had a single day yet without the dizziness since it began it April and it’s getting worse, I’m so scared 😔😟😢

This post was modified 2 months ago by Chomer86

ReplyQuote
Mishelle
(@sglerup)
Active Member
Joined: 7 months ago
Posts: 9
 

@annasegreto Still feeling fine although I had two very brief dizzy spells at work this week. They each lasted 5-10 seconds and I had no other symptoms. I'm concerned but not freaking out just yet. 


Chelsun liked
ReplyQuote
Mishelle
(@sglerup)
Active Member
Joined: 7 months ago
Posts: 9
 

@chomer86 I'm so sorry! I know how scary it is. My friend has been dizzy every day since she got covid last January. She's been to every specialist and had so many tests run but still no answers. I don't know why doctors can't figure this out. For me, it seemed inflammation and histamine response was the issue so I tried to address that with supplements, meds, and diet.There are some vestibular exercises that helped me with the vertigo as well. None of the things that worked for me helped my friend, though. I hope you find some answers and relief!


ReplyQuote
Chomer86
(@chomer86)
Active Member
Joined: 3 months ago
Posts: 7
 

@sglerup Thank you for the reply. It is just awful. I’m just so scared of never getting better. I just want my life back (as we all do 🙏). It’s so confusing and disheartening after all this time to feel no better and to actually feel worse. I just pray all this is temporary. 😔


ReplyQuote
Mishelle
(@sglerup)
Active Member
Joined: 7 months ago
Posts: 9
 

@chomer86 I understand completely. I'm hoping the research of long covid patients will benefit us as well. I've seen some doctors who have acknowledged the similarities between long covid symptoms and adverse vaccine reactions. Most don't, though. Probably because they don't have a clue why it's happening or how to treat it. I'm praying with you and for you! 


Chelsun liked
ReplyQuote
Alexa
(@alexa)
Active Member
Joined: 1 month ago
Posts: 9
 

I got pfizer and now suffer from dizziness ever since. I have been to theraphy, and ent, have an MRI coming up and an app with a neurotologist. I have taken meclizine, fluticanose (prescribed when I went to the er) valacyclovir, prebnazor. Nothing has worked. Now I suffer from tinnitus and just order silencil which I heard is great for tinnitus. I also just started taking monolaurin because I read it works for vertigo. I regret getting the vaccine and I will never get the booster shot. I have never experience anything like this in my life.A friend of mine got cured but she was prescribed sibelium 5mg which is not approved in the USA. I read tons of comments here but so far have to read one of someone that overcame the dizziness.


ReplyQuote
Page 2 / 3